MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD005
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: there was a white piece of plastic that fell off inside the trocar after the bag was deployed.The team noticed it right away and was able removed it.The physician said, "i think the piece was supposed to stay at distal end but this one did not.This is a potential safety issue if it¿s not recognized before wound closure." additional information obtained from [name] via phone call on (b)(6) 2024: no intervention taken.The white retention collar was stuck in a trocar.Once they reintroduced a camera to look, the physician noticed a piece of cd005 in the trocar.It was removed from the trocar and nothing fell into the patient.All components were retrieved.No patient injury occurred.The procedure was a laparoscopic cholecystectomy.The bag functioned as normal.Intervention: it was removed from the trocar and nothing fell into the patient.Patient status: no patient injury occurred.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of component separation, as the bead stop subassembly was returned separately.Based on the condition of the returned unit and the description of the event, it is likely that the reduced size of the trocar, which is incompatible with the device per the instructions for use (ifu), contributed to the separation of the bead stop subassembly from the introducer.The trocar seal size was reduced to 10mm due to the use of a reducer within the trocar.However, the ifu states that the minimum port size required is 11mm.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: complaint 1 of 2: (b)(4) - mfr# 2027111 2024 00943.Complaint 2 of 2: (b)(4) - mfr# 2027111 2024 00966.There was a white piece of plastic that fell off inside the trocar after the bag was deployed.The team noticed it right away and was able removed it.The physician said, "i think the piece was supposed to stay at distal end but this one did not.This is a potential safety issue if it¿s not recognized before wound closure." additional information obtained from [name] via phone call on 14nov2024: no intervention taken.The white retention collar was stuck in a trocar.Once they reintroduced a camera to look, the physician noticed a piece of cd005 in the trocar.It was removed from the trocar and nothing fell into the patient.All components were retrieved.No patient injury occurred.The procedure was a laparoscopic cholecystectomy.The bag functioned as normal.Intervention: it was removed from the trocar and nothing fell into the patient.Patient status: no patient injury occurred.

Brand Name
INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20861052
Report Number2027111-2024-00943
Device Sequence Number17112679
Product Code GCJ
UDI-Device Identifier00607915145521
UDI-Public(01)00607915145521
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K232280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD005
Device Catalogue Number101475688
Device Lot Number1532572
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TROCAR
Patient SexUnknown